# SDR DALA2022100406443

- Difficulty date: October 1, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 55,857 hours, 38,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER AFT OVERWING EXIT DOOR LIGHTS INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK B5-119 PER B717 AMM 33-51. OPERATIONAL CHECK IS NOW GOOD. (LP #8954064)
